MathSciNet Relay Station
MathSciNet bibliographic data
MR2169046 83C40 (53C21 53C80 83C57)
Liu, Chiu-Chu Melissa; Yau, Shing-Tung Positivity of quasi-local mass. II. J. Amer. Math. Soc. 19 (2006), no. 1, 181–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement